# SDR UIEA2012050900201

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,870 hours, 14,555 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2816
- Condition: Inoperative
- Location: Rt Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK TEMP EICAS MESSAGE CAME ON DURING INITIAL CLIMB OUT, ACCOMPLISHED CK LIST EICAS MSG WENT OUT.  R & R RT TEMP CONTROL VALVE IAW AMM 21-51-12 SYS CHECKS GOOD AT THIS TIME.
